MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number PCO15FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hair Loss (1877); Pain (1994); Visual Impairment (2138); Depression (2361); No Code Available (3191)
Date of Event 03/24/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post incisional hernia, the mesh started giving the patient sharp stabbing pains straight away but was told that it was okay.It failed and was stuck in the patient's bowel then more mesh was inserted laparoscopy.The surgeon peel the mesh on the bowels but the pain started again on the patient's bowels.The patient had an operation to reconstruct the abdomen and was found that her bowels were stuck with mesh.The surgeon said "i picked out what i could of the mesh and haven't put any more in".Currently, the patient have an extremely large hernia that nobody wants to touch because of a burst appendix and mesh.It was also reported that this her autoimmune system.She suffered chronic flu symptoms daily, bone and joint pain, hair loss, depression and vision was worse.

Brand Name
MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8546763
Report Number9615742-2019-01481
Device Sequence Number11373537
Product Code FTL
UDI-Device Identifier10884521179783
UDI-Public10884521179783
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCO15FX
Device Catalogue NumberPCO15FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;